| Model Number |
59081L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
12/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was discarded.The investigation is ongoing.
Event or Problem Description
A healthcare facility in the uk reported that the patient had elevated intraocular pressure (iop) following uncomplicated cataract surgery in the right eye.The iop prior to surgery was 18mmhg.The iop was elevated postoperatively at 58mmhg and the iop was still elevated four (4) weeks post procedure with an iop of 64 mmhg.Patient was treated with full medical treatment and is due to have a preserflo device.The patient has not recovered.
Additional Manufacturer Narrative
As per the reporter, the device has been discarded and is not available for analysis.The device history record (dhr) review did not find any non-conformities or anomalies related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be determined.